MAUDE Adverse Event Report: ARGON MEDICAL DEVICES SINGLE-LOOP SNARE RETRIEVAL KIT; DEVICE, PERCUTANEOUS RETRIEVAL

ARGON MEDICAL DEVICES SINGLE-LOOP SNARE RETRIEVAL KIT; DEVICE, PERCUTANEOUS RETRIEVAL
Model Number 380911120
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/29/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Customer reported, "radiopaque tip broke off of the intermediate catheter for the snare.Tip lodge in the heart and was unable to be retrieved.No identified contributing factors.Dr.Denied any use outside of normal practices.Slight curved shape was added to the catheter for direction ability but this is not outside of normal practices.No identified changes in practices.User was properly trained.No noted patient pathologies or conditions that would contribute to tip breaking off.Patient is stable but will require additional monitoring.Per dr., patient will have additional x-ray today, in one week, and in 3 months to monitor foreign object.".
 
Additional Manufacturer Narrative
The sample was returned to argon for investigation.The investigation is currently in progress.A follow-up report will be submitted upon investigation completion.
 
Additional Manufacturer Narrative
A review of the manufacturing and inspection records for this lot was conducted, and no deviations or non-conformances were recorded relating to this issue.One used sample was returned to the manufacturer from the customer.A visual inspection was performed on the returned product.The visual inspection determined that the distal end of the inner sheath did not have the tungsten tips attached, so the complaint in confirmed.A failure investigation was initiated to address the tip detachment issue.The f.I.Will document the root cause identified and the corrective action that was taken to address the issue.Additional information provided in h.3., h.6.And h.11.

Brand Name
SINGLE-LOOP SNARE RETRIEVAL KIT
Common Device Name
DEVICE, PERCUTANEOUS RETRIEVAL
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek road
athens TX 75751
Manufacturer Contact
kelly mayer
1445 flat creek road
athens, TX 75751
9036759321
MDR Report Key22107664
Report Number0001625425-2025-01021
Device Sequence Number18180081
Product Code MMX
UDI-Device Identifier00886333224609
UDI-Public(01)00886333224609(17)280127(10)
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K232443
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number380911120
Device Lot Number11607233
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/12/2025
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2025
Supplement Date Received by Manufacturer08/28/2025
Initial Report FDA Received Date05/29/2025
Supplement Report FDA Received Date09/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown